# SDR AALA202311276287

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 64,137 hours, 26,722 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER TANK, KEPT REFILLING ITSELF DURING FLIGHT. REBALANCE MULTIPLE TIMES. ACCOMPLISHED FIM 28-21-00-810-812, 28-21-00-810-803 , AND 28-21-00-810-813. COULD NOT DUPLICATE ON GROUND. NO FAULT FOUND.
